# SDR GLBA2002057

- Difficulty date: May 6, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 15,215 hours, 20,324 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 1143800595
- Part serial: 0662
- Condition: Failed
- Location: A/C Bay
- Part time: 988 hours, 985 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUAL ENVIRONMENTAL FAILURE ON CLIMBOUT.  REPLACED PRSOV VALVE.
